# SDR NACA20040011

- Difficulty date: February 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 35,515 hours
- Engine: Pwa R2800CB3
- Engine time: 1,546 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Pipe
- Part number: 247779
- Condition: Ruptured
- Location: Nr 4 Engine
- Part time: 1,546 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE BACKFIRING ON FINAL AND UPON LANDING.  ENGINE SHUT DOWN AFTER LANDING.  REPLACED NR 4 ENGINE, NR 15 & 16 Y-PIPE DUE TO BEING RUPTURED.  CHECKED GOOD ON RUN.
